# SDR TRAX200600754

- Difficulty date: September 18, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- Aircraft time: 26,311 hours, 30,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD EMERGENCY LIGHT BULB INOP.
